Advanced search
Filters

Search Results

(1 - 50 of 22899)
Journal Articles

Kannan Prequasi Contraction Maps on Nakano Sequence Spaces

By: Bakery, Awad A.; Hussain, Nawab; Mohamed, OM Kalthum S. K.. Journal of Function Spaces. No. 2020 (2020), pp.1-10, 10 p.

Journal Articles

Four-Dimensional Semi-Riemannian Szabó Manifolds

By: Diallo, Abdoul Salam; Gupta, Punam; Kocinac, Ljubisa. Journal of Mathematics. No. 2020 (2020), pp.1-5, 5 p.

Journal Articles

Orlicz Generalized Difference Sequence Space and the Linked Pre-Quasi Operator Ideal

By: Bakery, Awad A.; Mohamed, OM Kalthum S. K.; Mugnai, Dimitri. Journal of Mathematics. No. 2020 (2020), pp.1-9, 9 p.

Journal Articles

The K-Size Edge Metric Dimension of Graphs

By: Iqbal, Tanveer; Azhar, Muhammad Naeem; Ul Haq Bokhary, Syed Ahtsham…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-7, 7 p.

Journal Articles

Solving nonlinear second order delay eigenvalue problems by least square method

By: Salman, Isra Mahmud; Abd al-Razzaq, Iman A.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.59-64, 6 p.

Subjects: Eigenvalues; Ordinary differential equations; Problems; Quadratic equations

Journal Articles

Weak essential fuzzy submodules of fuzzy modules

By: Marhun, Hasan Khulayf; Khalaf, Hatim Y.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.65-72, 8 p.

Subjects: Fuzzy Units

Journal Articles

Fuzzy semi pre homeomorphism in fuzzy topological spaces

By: Majid, Salim Y.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.73-81, 9 p.

Subjects: Fuzzy Units; New class; Open set; Topological spaces

Journal Articles

Comparison among three estimation methods to estimate cascade reliability model (2+1)‎ based on inverted exponential distribution

By: Rahim, Sairan Hamzah. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.82-91, 10 p.

Subjects: Exponential distribution; Shrinkage estimator; likelihood method

Journal Articles

Approximaitly quasi-primary submodules

By: Ujayl, Ali Abbas; Abd Allah, Umar; Ali, Haibat K. Muhammad. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.92-101, 10 p.

Subjects: Approximaitly prime submodules

Journal Articles

Estimating of survival function under type one censoring sample for mixture distribution

By: Abadi, Qisma S.; al-Kanani, Iden Hassan. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.102-109, 8 p.

Subjects: Maximum likelihood estimation; Reliability function

Journal Articles

New games via soft-I-semi-g-separation axioms

By: Muhammad, R. J.; Ismail, R. B.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.122-136, 15 p.

Subjects: Axioms; Games; Open set

Journal Articles

Fuzzy semimaximal submodules

By: Hamil, Maysun A.; Khalaf, Hatim Y.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 4 (2020), pp.137-147, 11 p.

Subjects: Fuzzy Units

Journal Articles

⊕-s-extending module

By: al-Sadi, Sad A.; al-Rabii, Aya A.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.80-88, 9 p.

Subjects: logic units

Journal Articles

On the space of primary la-submodules

By: Habib, Iman Yahya. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.89-100, 12 p.

Subjects: Approximaitly prime submodules; Space Mathematics

Journal Articles

The continuous classical optimal control problems for triple nonlinear elliptic boundary value problem

By: Al-Hawasy, Jamil A.; Jasim, Dua Katib. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.101-112, 12 p.

Subjects: Elliptic differential equations; Equations

Journal Articles

The continuous classical boundary optimal control vector governing by triple linear partial differential equations of parabolic type

By: Al-Hawasy, Jamil A.; Jabir, Muhammad A. K.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.113-126, 14 p.

Subjects: Classical theory; Control vector; Partial differential equations

Journal Articles

Solving some fractional partial differential equations by invariant subspace and double sumudu transform methods

By: Kazim, Hasan Shadhar; Hasan, Samir Qasim. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.127-139, 13 p.

Subjects: Fractional calculus; Partial differential equations

Journal Articles

Exact solutions for minimizing cost function with five criteria and release dates on single machine

By: Cheachan, Hanan Ali; Jafar, Husayn Abd al-Ilah. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.140-157, 18 p.

Subjects: Costs; Function; Machine; acquittal

Journal Articles

Applying shrinkage estimation technique of P (Y

By: Husayn, Adil Abd al-Kazim; Yasin, Muhammad Khayr Allah; Salman, Abbas Najim. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.158-166, 9 p.

Subjects: Exponential distribution; Shrinkage estimator; systems

Journal Articles

Estimation of the reliability function of basic gompertz distribution under different priors

By: Awad, Manahil Kh.; Rashid, Huda A.. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.167-174, 8 p.

Subjects: Reliability function; systems

Journal Articles

ωMc-functions and NMc-functions

By: Hammadi, Nadiyah Kadum; Ali, Haydar Jabbur. Ibn al-Haitham Journal for Pure and Applied Science. Vol. 33, no. 3 (2020), pp.175-187, 13 p.

Subjects: Continuous functions; Open set

Journal Articles

On the Approximation Properties of q−Analogue Bivariate λ-Bernstein Type Operators

By: Aliaga, Edmond; Baxhaku, Behar; Lafsson, Gestur. Journal of Function Spaces. No. 2020 (2020), pp.1-11, 11 p.

Journal Articles

Corrigendum to “Security Measurement in Industrial IoT with Cloud Computing Perspective: Taxonomy, Issues, and Future Directions”

By: Shah, Sahar; Khan, Mahnoor; AlMogren, Ahmad S.…[et al.]. Scientific Programming. No. 2020 (2020), pp.1-1, 1 p.

Journal Articles

A Fast Algorithm for Solving a Class of the Linear Complementarity Problem in a Finite Number of Steps

By: Achik, Yamna; Idmbarek, Asmaa; Kovtunenko, Victor…[et al.]. Abstract and Applied Analysis. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

μ-Fuzzy Filters in Distributive Lattices

By: Norahun, Wondwosen Zemene; Dvorák, Antonin. Advances in Fuzzy Systems. No. 2020 (2020), pp.1-9, 9 p.

Journal Articles

Existence of Solutions for a Periodic Boundary ValueProblem with Impulse and Fractional Derivative Dependence

By: Li, Yaohong; Wang, Yongqing; Qin, Xiaolong…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-16, 16 p.

Journal Articles

Randomised Pseudolikelihood Ratio Change Point Estimator in Garch Models

By: Awiakye-Marfo, George; Mung’atu, Joseph; Tsionas, Efthymios G.…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-12, 12 p.

Journal Articles

Product Replacement Policy in a Production Inventory Model with Replacement Period-, Stock-, and Price-Dependent Demand

By: Das, Subhajit; Abualnaja, Kholod M.; Ahmad, Hijaz…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

Upper and Lower Bounds for Essential Norm of Weighted Composition Operators from Bergman Spaces with Békollé Weights

By: Subhadarsini, Elina; Akeroyd, John R.; Sharma, Ajay K.. Journal of Function Spaces. No. 2020 (2020), pp.1-6, 6 p.

Journal Articles

AIoT-Based Smart Bin for Real-Time Monitoring and Management of Solid Waste

By: Bano, Aniqa; Ud Din, Ikram; Khan, Habib Ullah…[et al.]. Scientific Programming. No. 2020 (2020), pp.1-13, 13 p.

Journal Articles

A Crossover Comparison of the Sensitivity and the Specificity between BIS and AEP in Predicting Unconsciousness in General Anesthesia

By: Yang, Haitao; Wang, Guan; Zhao, Liang…[et al.]. Scientific Programming. No. 2020 (2020), pp.1-11, 11 p.

Journal Articles

Higher-Order Uniformly Convergent Numerical Scheme for Singularly Perturbed Differential Difference Equations with Mixed Small Shifts

By: Woldaregay, Mesfin Mekuria; Duressa, Gemechis File; Scapellato, Andrea. International Journal of Differential Equations. No. 2020 (2020), pp.1-15, 15 p.

Journal Articles

Fuzzy Adaptive Control for Fractional Nonlinear Systems with External Disturbances and Unknown Control Directions

By: Sun, Yeguo; Li, Ling; Khalil, Ahmed Mostafa…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-9, 9 p.

Journal Articles

Solvability of Fractional Differential Inclusion with a Generalized Caputo Derivative

By: Nabil, Tamer; Karapinar, Erdal. Journal of Function Spaces. No. 2020 (2020), pp.1-11, 11 p.

Journal Articles

The Split Feasibility Problem with Some Projection Methods in Banach Spaces

By: Kawasaki, Toshiharu; Manaka, Hiroko; Osilike, Micah. Abstract and Applied Analysis. No. 2020 (2020), pp.1-13, 13 p.

Journal Articles

On Optimal M-Sets Related to Motzkin’s Problem

By: Yang, Quan-Hui; Pan, Ting; Guo, Li…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-5, 5 p.

Journal Articles

On Zero-Inflated Hierarchical Poisson Models with Application to Maternal Mortality Data

By: Tawiah, Kassim; Iddi, Samuel; Sidhu, Harvinder S.…[et al.]. International Journal of Mathematics and Mathematical Sciences. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

Regularity of Semigroups of Transformations Whose Characters Form the Semigroup of a Δ-Structure

By: Rakbud, Jittisak; Chaiya, Malinee; Solovjovs, Sergejs. International Journal of Mathematics and Mathematical Sciences. No. 2020 (2020), pp.1-7, 7 p.

Journal Articles

An Intelligent IoT Based Healthcare System Using Fuzzy Neural Networks

By: Bajwa, Imran Sarwar; Anwar, Waheed; Ali, Shaukat…[et al.]. Scientific Programming. No. 2020 (2020), pp.1-15, 15 p.

Journal Articles

The Stability of a General Sextic Functional Equation by Fixed Point Theory

By: Roh, Jaiok; Lee, Yang-Hi; Curto, Raúl E.…[et al.]. Journal of Function Spaces. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

Nonplanarity of Iterated Line Graphs

By: Wang, Jing; Peris, Alfred. Journal of Mathematics. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

Picture Fuzzy Ideals of Near-Rings

By: Arshad, Muhammad; Rehman, Abdul; Liu, Heng…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-10, 10 p.

Journal Articles

Existence and Uniqueness for a System of Caputo-Hadamard Fractional Differential Equations with Multipoint Boundary Conditions

By: Rao, S. Nageswara; Msmali, Ahmed Hussein; Sugimoto, Mitsuru…[et al.]. Journal of Function Spaces. No. 2020 (2020), pp.1-10, 10 p.

Journal Articles

Dynamics in a Delayed Competition System on a Weighted Network

By: Tong, Yaohua; Balint, Stefan; Wang, Xiaoling. Discrete Dynamics in Nature and Society. No. 2020 (2020), pp.1-11, 11 p.

Journal Articles

Endogenous Third-Degree Price Discrimination in a Supply Chain with One Common Manufacturer and Duopoly Retailers

By: Yang, Hongmei; Pancioni, Luca; Wang, Wei. Discrete Dynamics in Nature and Society. No. 2020 (2020), pp.1-15, 15 p.

Journal Articles

Cyclic Codes via the General Two-Prime Generalized Cyclotomic Sequence of Order Two

By: Zhou, Xia; Liu, Heng. Journal of Mathematics. No. 2020 (2020), pp.1-12, 12 p.

Journal Articles

The q-Chlodowsky and q-Szasz-Durrmeyer Hybrid Operators on Weighted Spaces

By: Çiçek, Harun; İzgi, Aydın; Ghatee, Mehdi. Journal of Mathematics. No. 2020 (2020), pp.1-9, 9 p.

Journal Articles

Fuzzy Adaptive Control for a Class of Nonlinear System with Prescribed Performance and Unknown Dead-Zone Inputs

By: Yang, Chunzhi; Khalil, Ahmed Mostafa; Lv, Hui…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-8, 8 p.

Journal Articles

Decision Support Technique Based on Spherical Fuzzy Yager Aggregation Operators and Their Application in Wind Power Plant Locations: A Case Study of Jhimpir, Pakistan

By: Chinram, Ronnason; Ashraf, Shahzaib; Mahmood, Tahir…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-21, 21 p.

Journal Articles

On Caputo–Fabrizio Fractional Integral Inequalities of Hermite–Hadamard Type for Modified h-Convex Functions

By: Saleem, Muhammad Shoaib; Kumar, Sunil; Zhou, Tong…[et al.]. Journal of Mathematics. No. 2020 (2020), pp.1-17, 17 p.

Advanced Search

Search Controls

Article Limiters

Phrase